# SDR 20000424AP009

- Difficulty date: April 13, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N261LR
- Make and model: Boeing 737-200
- Aircraft serial: 22402
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 1225P11
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT RETURNED TO SJO, BECAUSE IT WAS REPORTED THAT ISOLATION VALVE LIGHT ILLUMINATED AND TAKEOFF CONFIGURATION WARNING LIGHT CAME ON.  AT SJO, SWITCHERS WERE REPLACED AND TESTED SYSTEM IAW MM 32-33-11, IT WAS WORKING SATISFACTORY.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
